Journal of Finance and Economics

Securitization under Asymmetric Information and Risk Retention Requirement

Haejun Jeon, Michi Nishihara

Volume 2, No. 2, 2014     Copyright © Haejun Jeon & Michi Nishihara
DOI: http://dx.doi.org/10.12735/jfe.v2i2p16

Download Full Text:

To cite this article: Jeon, H., & Nishihara, M. (2014). Securitization under asymmetric information and risk retention requirement. Journal of Finance and Economics, 2(2), 16 - 53. http://dx.doi.org/10.12735/jfe.v2i2p16

 Article Views: 720     Downloads: 473  Since January, 2015   Cited by 7 Following Articles

1
reviwers